| Model Number |
30001001001110012 |
| Medical Device Problem Codes |
Unable to Obtain Readings (1516); Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device displayed an "error ffff" message, and the device displayed a "defib pad short" message.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
Additional Manufacturer Narrative
The customer was contacted for the return of the suspect device.The device has not been returned to zoll for evaluation.